# SDR R61A201812021187

- Difficulty date: December 2, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 11,029 hours, 7,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III DRY AREA 53-23 LT SEAT TRACK FRAME 84. REMOVED AND REPLACED LT SEAT TRACK AT FR 84.RESTORED SURFACE PROTECTANT TO LT SEAT TRACK FRAME 84 FILLER AND SPLICE REF SRM 51-23-04, 51-23-05, 51-23-06.
